please help......

by Devona
(Canada)

Hi Wray,

I have been using Natpro for approx. 5 months, I use about 400 per day (a tube will last me a little over 4 days. I apply it 4x per day. I had a complete hysterectomy in 1990 and have been on estrogen that the doc had prescribed ever since then. I am a 61 year old female that keeps active and tries to eat healthy. Anyway, I have been wanting to get off the hrt for many years and have tried but the sweats and bad moods drove me crazy and back to taking the hrt. I am now off the hrt as of the beginning of July/12 and find that my sweats have gotten more frequent and a lot worse. My moods aren't too bad but I do get sleep deprived as the sweats keep me up at night for a few hours. I am not a very good sleeper! Can you please recommend what I should be doing to help my system level out? Is there a time for me that I will not sweat profusely? :o)

I would appreciate any thoughts or comments you may offer.

Thank you in advance!
Devona
(In Canada)

Comments for please help......

Click here to add your own comments

Aug 20, 2012
please help......
by: Wray

Hi Devona You are using the amount I normally suggest for Hot Flushes, but I have found some women need more. Please take a look through the page I've given, you might find a clue as to why yours haven't gone. But before you increase the progesterone, you could try taking either GABA or tryptophan, I can't tell you which will be better for you. Some women find the GABA helps, some the tryp. You might find the B vitamin inositol is better than the tryp, is does raise serotonin gently, plus it does help sleep, probably because of this. You'll need at least 2000mg/day or more of the inositol. It seems the after affects of the HRT are still lingering, I'm delighted you've come off it. Hot flushes are the worst, I was very lucky as mine went in 10 days after starting the progesterone, I've since learnt that's rarely the case. Please have a vitamin D test done, you live in Canada which generally has very low levels. A lack of vitamin D reduces the benefits of progesterone. If your level is low, this could be another reason. For more info on vitamin D levels, test kits etc see the Vitamin D Council, GrassrootsHealth and Birmingham Hospital websites. Blood levels should be 70-100ng/ml (175-250nmol/L) and not the 30ng/ml (75nmol/L) most labs and doctors regard as adequate. The minimum daily dose should be 5000iu's per day, although the latest research indicates it should be 10,000iu's per day, see here. We also have a page on Progesterone and Vitamin D you might like to look through. Take care Wray

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.


Search over 7,500 pages on this site...